• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Seroquel withdrawals

  • Thread starter FalloutVash1991
  • Start date
F

FalloutVash1991

New member
Joined
May 2, 2021
Messages
1
Location
Hartford Connecticut
Hey, I just joined this forum. I just got out of a psych ward where they decreased my seroquel. At first I felt anxiety that got worse and worse until I was having panic attacks. My limbs then felt as if they were curling up and I sweat profusely. Now my body feels some kind of phantom pain and It seems to be disapating but really slowly. They went down from 800mg to 400mg within a week's time. I hope this stops eventually. I had to go back to the hospital twice, only to be turned away. Can anyone please give me some feedback please???!!!
 
T

tiltawhirl3

Well-known member
Joined
May 3, 2021
Messages
59
Location
Bristol TN
Please get a psychiatrist to oversee and manage your medications. who prescribed the seroquel in the first place and why would the ward try to take you off it?
 

Similar threads

Top